按条件检索“35”条记录

已选条件: 数据来源: CNKI × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Investigation of Barree-Conway non-Darcy flow effects on coalbed methane production EI SCOPUS SCIE

作者:杨蕾[1];芮洪兴[2];赵庆利[3]

作者机构:[杨蕾]College of Science, China University of Petroleum, Qingdao 266580, China.;[芮洪兴]School of Mathematics, Shandong University, Ji\'nan 250100, China.;[赵庆利]School of Science, Shandong Jianzhu University, Ji\'nan 250101, China

来源:中南大学学报:英文版,JOURNAL OF CENTRAL SOUTH UNIVERSITY,2016,Vol.23,Issue.12,3322-3331

资源类型:期刊论文

WOS:000393590600031

2. A Totally(Δ+1)-colorable 1-planar Graph with Girth at Least Five CSCD SCOPUS SCIE

作者:Lin SUN;Jian Liang WU;Hua CAI;

作者机构:[Sun, L] School of Mathematics, Shandong University, Ji’nan, 250100, China, Department of Mathematics, Changji University, Changji, 831100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji’nan, 250100, China;[ Cai, H] Department of Mathematics, Changji University, Changji, 831100, China

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,Vol.32,Issue.11,1337-1349

WOS被引数:1

资源类型:期刊论文

WOS:000386358400006

3. Total Coloring of Planar Graphs without Chordal 7-cycles CSCD SCOPUS SCIE

作者:Hua CAI

作者机构:[Cai Hua] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2015,Vol.31,Issue.12,1951-1962

资源类型:期刊论文

WOS:000365557200010

4. Resonance and rapid decay of exponential sums of Fourier coefficients of a Maass form for GL_m(Z) CSCD SCIE

作者:REN XiuMin;YE YangBo;

作者机构:[Ren Xiumin] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Ye Yangbo] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.10,2105-2124

WOS被引数:5

资源类型:期刊论文

WOS:000361765300006

5. Fault attacks on hyperelliptic curve discrete logarithm problem over binary field EI SCOPUS SCIE

作者:WANG MingQiang;XUE HaiYang;ZHAN Tao;

作者机构:[WANG MingQiang;XUE HaiYang;ZHAN Tao]School of Mathematics,Shandong University;[WANG MingQiang;XUE HaiYang;ZHAN Tao]State Key Laboratory of Information Security,Institute of Information Engineering,Chinese Academy of Sciences

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,187-203

资源类型:期刊论文

WOS:000332351000016

6. A polynomial time algorithm for GapCVPP in l_1 norm SCOPUS SCIE

作者:TIAN ChengLiang;HAN LiDong;XU GuangWu;

作者机构:[TIAN ChengLiang;HAN LiDong;XU GuangWu]Key Laboratory of Cryptologic Technology and Information Security,Ministry of Education,Shandong University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]School of Mathematics,Shandong University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]Institute for Advanced Study,Tsinghua University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]Department of Electrical Engineering and Computer Scienc

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,112-118

资源类型:期刊论文

WOS:000332351000009

7. Characteristic fractional step finite difference method for nonlinear section coupled system EI SCOPUS SCIE

作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]

作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jinan 250100, P. R. China

来源:应用数学和力学:英文版,APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,Vol.35,Issue.10,1311-1330

WOS被引数:1

资源类型:期刊论文

WOS:000343050100009

8. Every Toroidal Graph Is Acyclically 8-Choosable CSCD SCOPUS SCIE

作者:Jian Feng HOU;Gui Zhen LIU;

作者机构:[Jian Feng HOU]Center for Discrete Mathematics,Fuzhou University;[Gui Zhen LIU]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.2,343-352

WOS被引数:1

资源类型:期刊论文

WOS:000329625300014

9. Neighbor Sum Distinguishing Total Colorings of Graphs with Bounded Maximum Average Degree CSCD SCOPUS SCIE

作者:Ai Jun DONG;Guang Hui WANG;

作者机构:[Ai Jun DONG]School of Science,Shandong Jiao Tong University;[Guang Hui WANG]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.4,703-709

WOS被引数:26

资源类型:期刊论文

WOS:000332947500014

10. Peng\\\'s maximum principle for a stochastic control problem driven by a fractional and a standard Brownian motion SCOPUS SCIE

作者:BUCKDAHN Rainer;JING Shuai;

作者机构:[Buckdahn, R] Département de Mathématiques, Université de Bretagne Occidentale, Brest, 29285, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Jing, S] School of Management Science and Engineering, Central University of Finance and Economics, Beijing, 100081, China

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.10,2025-2042

WOS被引数:2

资源类型:期刊论文

WOS:000340568900003

11. Group Edge Choosability of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Xin ZHANG[1];Gui Zhen LIU[2]

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University, Xi\'an 710071, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2079-2086

资源类型:期刊论文

WOS:000325418300005

12. On Edge Colorings of 1-Toroidal Graphs CSCD SCOPUS SCIE

作者:Xin ZHANG;Gui Zhen LIU;

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University;[Gui Zhen LIU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.7,1421-1428

资源类型:期刊论文

WOS:000320661200014

13. Edge Coloring by Total Labelings of Outerplanar Graphs CSCD SCOPUS SCIE

作者:Guang Hui WANG[1];Gui Ying YAN[2]

作者机构:[Guang Hui WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Ying YAN]Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2129-2136

资源类型:期刊论文

WOS:000325418300009

14. PRICING AND HEDGING PROBLEM OF FOREIGN CURRENCY OPTION WITH HIGHER BORROWING RATE EI SCOPUS SCIE

作者:CHEN Li;HUANG Zongyuan;WU Zhen;

作者机构:[CHEN Li;HUANG Zongyuan;WU Zhen]Department of Mathematics,China University of Mining Technology;[CHEN Li;HUANG Zongyuan;WU Zhen]School of Mathematics,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.3,407-418

资源类型:期刊论文

WOS:000321131600007

15. Detecting Communities by Revised Max-flow Method in Networks SCOPUS SCIE

作者:刘传建;朱志强;吴建良;

作者机构:[刘传建;朱志强;吴建良]School of Mathematics,Shandong University

来源:Communications in Theoretical Physics,COMMUNICATIONS IN THEORETICAL PHYSICS,2013,Vol.60,Issue.2,258-262

资源类型:期刊论文

WOS:000323853000019

16. Fractional Cattaneo heat equation in a semi-infinite medium EI SCOPUS SCIE

作者:续焕英;齐海涛;蒋晓芸;

作者机构:[续焕英]School of Mathematics and Statistics, Shandong University, Weihai;[齐海涛]State Key Laboratory for Turbulence and Complex Systems and Department of Mechanics and Aerospace Engineering, College of Engineering, Peking University;[蒋晓芸]School of Mathematics, Shandong Univ

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.1,338-343

WOS被引数:13

资源类型:期刊论文

WOS:000314815200057

17. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

18. New Upper Bounds on Linear Coloring of Planar Graphs CSCD SCOPUS SCIE

作者:Bin LIU;Gui Zhen LIU;

作者机构:[Bin LIU]Department of Mathematics, Ocean University of China;[Gui Zhen LIU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2012,Vol.28,Issue.6,1187-1196

WOS被引数:1

资源类型:期刊论文

WOS:000304093000008

19. Light Subgraphs in the Family of 1-Planar Graphs with High Minimum Degree CSCD SCOPUS SCIE

作者:Xin ZHANG;Gui Zhen LIU;Jian Liang WU;

作者机构:[Xin ZHANG;Gui Zhen LIU;Jian Liang WU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2012,Vol.28,Issue.6,1155-1168

WOS被引数:6

资源类型:期刊论文

WOS:000304093000005

20. 有限域上超椭圆曲线离散对数问题的错误攻击(英文) CSCD SCOPUS SCIE

作者:王明强;薛海洋;展涛;

作者机构:[Wang Mingqiang] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Zhan Tao] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Xue Haiyang] Institute of Information Engineering, Chinese Academy of Sciences, State Key Laboratory of Information Security, Beijing 100864, China.

来源:中国通信,CHINA COMMUNICATIONS,2012,Vol.9,Issue.11,150-161

WOS被引数:1

资源类型:期刊论文

WOS:000311655500016

共 2 页, 35 条记录

TOP